It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been on Accutane now a week and one day. I am to take 1 40mg pill one day, followed by two 40mg pills the next, and so on in a repetitive cycle.

My acne is mild, although I get the occasional cyst making it more extreme.

In the past 3 days, my lips have become chapped to hell although I think I've done a number to fix this. I know this is normal. Next, I was out in the sun today a while and I noticed that burning does occur very easily, so feeling quite uncomfortable I went inside after about 10 minutes. I know this is normal.

But seriously, my acne looks terrible. I know people warn of an initial outbreak, but how long does this last? I *still* have this cyst on my forehead which I don't think will ever go away because thus far, it hasn't dried or even showed signs of pushing to the surface. And my skin just feels bad on my forehead, feels like it is overly hot or something.

Should I be down here? I've been feeling a little down this evening, but I haven't had a smoke in a few hours.... so it could be related.

Either way, I wish I knew if this were helping me or not.

[This message has been edited by Matty (edited 03-16-2002).]






All times are GMT -7. The time now is 11:47 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!